Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 320476, 19 pages
http://dx.doi.org/10.1155/2014/320476
Research Article

Representation of the Solutions of Linear Discrete Systems with Constant Coefficients and Two Delays

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 602 00 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering, Brno University of Technology, 616 00 Brno, Czech Republic

Received 5 September 2013; Accepted 4 October 2013; Published 16 April 2014

Academic Editor: Miroslava Růžičková

Copyright © 2014 Josef Diblík and Blanka Morávková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Diblík and Blanka Morávková, “Representation of the Solutions of Linear Discrete Systems with Constant Coefficients and Two Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 320476, 19 pages, 2014. doi:10.1155/2014/320476